# SDR ASAA2018041324243

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,225 hours, 11,940 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  UNABLE TO MAKE HF CONTACT ON ALL FREQUENCIES.  ACFT GROUNDED.  ACCOMPLISHED HF COMMUNICATION SYSTEM R/T PROBLEM FAULT ISOLATION IAW FIM 23-11 TASK 806,  AND AMM 23-11-21-740-008.  BOTH NR 1 AND 2 HF RADIO OPS CHECKED NORMAL.  CONTACTED CENTER, BOTH VOICE AND ARINC TRANSMISSION,  RECEPTION NORMAL.
